Publication Abstracts

Canuto and Hsieh 1980

Canuto, V., and S.-H. Hsieh, 1980: Comment on the paper 'A cosmological limit on the possible variation of G'. Mon. Not. Roy. Astron. Soc., 191, 605-606.

  • Get PDF (125 kB. Document is scanned, no OCR.)
  • PDF documents require the free Adobe Reader or compatible viewing software to be viewed.

Export citation: [ BibTeX ] [ RIS ]

BibTeX Citation

@article{ca05210a,
  author={Canuto, V. and Hsieh, S.-H.},
  title={Comment on the paper 'A cosmological limit on the possible variation of G'},
  year={1980},
  journal={Mon. Not. Roy. Astron. Soc.},
  volume={191},
  pages={605--606},
}

[ Close ]

RIS Citation

TY  - JOUR
ID  - ca05210a
AU  - Canuto, V.
AU  - Hsieh, S.-H.
PY  - 1980
TI  - Comment on the paper 'A cosmological limit on the possible variation of G'
JA  - Mon. Not. Roy. Astron. Soc.
VL  - 191
SP  - 605
EP  - 606
ER  -

[ Close ]

• Return to 1980 Publications

• Return to Publications Homepage